# SDR AWXA200301087

- Difficulty date: September 23, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 13,343 hours, 5,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 4733
- Condition: Leaking
- Location: Rt Overwing
- Part time: 5,518 hours, 2,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT OVER WING EMERGENCY EVACUATION SLIDE BOTTLE WAS FOUND TO HAVE LOW PRESSURE. MAINTENANCE REMOVED AND REPLACED THE RT OVER WING EMERGENCY EVACUATION SLIDE BOTTLE IAW AMM 25-62-46-000-001, OPERATIONAL CHECK WAS GOOD.  VENDOR TEARDOWN OF R/H OVER WING EMERGENCY EVACUATION SLIDE BOTTLE S/N 4733 CONFIRMED FAILURE OF UNIT. UNIT WAS FOUND TO HAVE LOW PRESSURE DUE TO A LEAK, REPAIRED LEAK AND PERFORMED LEAK CHECK. MAINTENANCE ACCOMPLISHED IAW CMM 25-65-17, REV. 8.
